# SDR CA160205005

- Difficulty date: February 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442554
- Condition: Failed
- Part time: 914 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) HMU SENT IN FOR O/H FROM ENGINE SHOP, NOV 2015 INCOMING PN 442554 REPORTED TSO=914 HOURS, TSN=14166 HOURS, UNIT HAS BOTH VITON AND NON-VITON PACKING, MIXING IS NOT ALLOWED. 73-0079 NOT ON SB PLATE.  AFSO IS VITON, EHSV`S ARE NON-VITON.  NOT SURE ABOUT THESE SEALS FOUND ON THE HMU. THE LAST REPAIR STATION DID AN INCORRECT REPAIR, THE SB`S AND CMM STATE INTERMIXING OF PACKINGS, FLUOROCARBON VS FLUOROSILICONE ARE NOT ALLOWED. THE SB MODIFICATION, SB 73-0079, WAS NOT LISTED ON THE SB MOD PLATE, NO MOD SERIES ON THE DATA PLATE, AND THE DATA PLATE WAS STAMPED.  ACFT COMPONENT MAINTENANCE REPAIR DATA WAS RETRIEVED FROM THE AIR CARRIER.  THE INFORMATION PROVIDED BY THE CARRIER SHOWS THE 8130-3 AND WORK BEING COMPLETED BY A REPAIR STATION, THE 8130-3 LISTS THE COMPONENT AS BEING O/H.  REVIEW OF THE 8130-3 AND CAFE SHOW THE PARTS REQUIRED TO BE REPLACED TO MEET THE O/H REQUIREMENTS OF THE CMM WERE NOT COMPLETED.  ALL THE EHSV`S ON THE HMU ARE ORIGINAL PARTS INSTALLED DURING THE OEM BUILD.  HMU ALSO HAD BOTH VITON AND NON VITON PACKINGS INSTALLED WHICH IS A VIOLATION OF THE APPROVED AIRWORTHINESS DATA CONTAINED IN THE CMM.  MULTIPLE PARTS WERE INSPECTED AND FOUND TO BE NON CONFORMING AND NOT REPLACED IAW THE CMM INCOMING DATA PLATE ON NOV 2015 WAS A FORGERY DATA PLATE WAS STAMPED WITH A METAL STAMP AND HAMMER, LASER ETCHING IS THE PREFERRED PROGRAM. ALSO OUTGOING PART NR FROM THE MAINTENANCE WAS 442329 THE INCOMING PART WAS 442554. EHSV ARE ORIGINAL TO THE HMU, THEY ARE 100 PERCENT REPLACEMENT PART AS REQUIRED BY CMM.
